Coherent acceptability measures in multiperiod models


Roorda, Berend and Schumacher, Hans and Engwerda, Jacob (2005) Coherent acceptability measures in multiperiod models. Mathematical finance, 15 (4). pp. 589-612. ISSN 0960-1627

[img] PDF
Restricted to UT campus only
: Request a copy
Abstract:The framework of coherent risk measures has been introduced by Artzner et al. (1999; Math. Finance 9, 203–228) in a single-period setting. Here, we investigate a similar framework in a multiperiod context. We add an axiom of dynamic consistency to the standard coherence axioms, and obtain a representation theorem in terms of collections of multiperiod probability measures that satisfy a certain product property. This theorem is similar to results obtained by Epstein and Schneider (2003; J. Econ. Theor. 113, 1–31) and Wang (2003; J. Econ. Theor. 108, 286–321) in a different axiomatic framework. We then apply our representation result to the pricing of derivatives in incomplete markets, extending results by Carr, Geman, and Madan (2001; J. Financial Econ. 32, 131–167) to the multiperiod case. We present recursive formulas for the computation of price bounds and corresponding optimal hedges. When no shortselling constraints are present, we obtain a recursive formula for price bounds in terms of martingale measures.

Item Type:Article
Copyright:© 2005 Wiley
Faculty of Behavioural, Management and Social sciences (BMS)
Research Chair:
Link to this item:
Official URL:
Export this item as:BibTeX
HTML Citation
Reference Manager


Repository Staff Only: item control page

Metis ID: 225050